I have been on wilzin (zinc) since end 2007 (+ trientine for 6 months in 2008) and I am happy to say that I am doing very well! It is under control so I just try to stay positive and enjoy life!
For a while now, I have been experiencing stomach aches especially in the morning after taking my firts wilzin! In the beginning it was like once every 3 weeks approximately but now its about 3 times a week! In the beginning a glass of juice would help but now it barely does!! Most of the time its only in the morning about half an hour before I can eat. Sometimes it stops when I can eat (one hour after taking it) but sometimes it continues untill early afternoon but there are also days when It lasts the whole day!!
My docter said perhaps it is better to take the first zinc after breakfast in stead of before! But I am so used to taking my medicin and eating at a certain hour and I'd rather not change that!! Only if there is no other option!
I was wondering if there is anyone else with the same problem? What do you do?